# SDR CALA2021090101482

- Difficulty date: September 1, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N61887
- Make and model: Boeing 737924ER
- Aircraft serial: 42192
- Aircraft time: 19,513 hours, 7,081 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vortex Gen
- Condition: Missing
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 ONE EACH AFT FUSELAGE VORTEX GENERATOR RIGHT HAND SIDE MISSING. CATEGORY 3 REF GMM 02-30-95 REF LOG PAGE 6958396
